WEF Dwarka Program Details

Exact matches only
Search in title
Search in content
Search in posts
Search in pages
Filter by Categories
Uncategorized

Guest of Honour Moderator Lead   Co-Lead  Panelist  Keynotes & Others

Time Allocation
For Plenary sessions- 5-6 minutes
For parallel sessions – Lead & Co-Lead: 10-12 Min, Panelist: 5 Min.

WEF-Dwarka, 2017 “Innovating for Wealth & Wellness- At Personal & National level”

 Day-1, Tuesday , 12 September 2017

TimeSession
No.
TopicSpeakers
08:30am-9:00am* Registration Opens
9:00am – 10:00am12A- Inaugural Session* Inauguration & Theme Address: “Innovating for Wealth & Wellness- At Personal & National level”Hon’ble Minister Ananth Kumar Hon’ble Minister Anupriya Patel,
Ashwani Lohani ,
Dr. Naresh Trehan
Ashok Amritraj,
Dr. PV Murthy,
Cheryl Kumar Templeton ,
Dr. Siddhartha Mehta ,
10:00am-11:00am12B- PlenaryInnovating through Law & Public PolicyLalit Bhasin,
Amarjit Singh Chandhiok,
Pawan Dugal,
Aaseem Chawla,
Prashant Kumar,
Manjula Chawla,
Ajay Choudhary
Amb. Ulrika Sundberg
Nandini Gore
V.Lakshmikumaran
1221- ParallelEmpowered Feminism – The Economic ImperativeSinjini Sengupta,
Parul Jain,
Snigdha Sheel
1222- ParallelThe Magic Of Wonders-Learning InnovationSatinder Kaur, Richa Bajpai , Meena baluja
11:00am – 12:00noon12C- PlenaryInnovation by Corporates & Sustainable BusinessesSanjiv Sarin,
Ranjit Puri,
Priyanka N Jain,
Kamal Meattle,
Shruti Choudhari,
Roheena Nagpal,
Madhu Shrivastava,
Saurabh Sanyal
1231- ParallelNatures Wisdom, Our Ability to Create Health & Wellness without Big PharmaDr. Deepali Bhardwaj, Ruchira Dabas, Amit Kaur Puri , Charu Shankar
1232- ParallelThe Art of creative living & creating a safe environment for women in workplace and travel.Meena Vohra,Suman Singh, Anubha Sinha, Sharad Kumar
12:00noon – 01:00pm12D- PlenaryStart-Up India- the Way Forward to Innovation & Growth Dr. Arvind Lal ,
Bhavna Doegar,
Sarita Mishra,
Saloni Malhotra,
Shelley Subawalla,
Shilpa Joshi,
Pooja Bhayana,
1241- ParallelHow to be a MicropreneurBhavini Mehta, Sonu Mittal,Lokesh Nathany, Ritu Harish Goyal
1242- ParallelIntegral Holism- integrating Yoga, Psychology, Crosscultural Faiths & Philosophy for Creating our Own Unique Path for Self Fulfillment & FlourishingAnnu Kalra,
Dr. Manisha Anwekar
Cheryl Kumar Templeton
01:00pm – 02:00pm12E- PlenaryInnovating For Business Partnership, Global Trade & Social ImpactŞakir Özkan Torunlar
Akhilesh Kumar Srivastava
Urja Shah,
Inderjeet Singh Mehta,
Shajahan M,
Nirmala Kandalgaonkar ,
Shweta Deshmukh ,
Jatin Walia
1251- ParallelSuccess and SpiritualityAnchal Gupta, Naya Mondo, Pooja Bhayana,Reva Joshi
1252- ParallelHealthy & Innovative Workplaces- Role of CorporatesDr. Shama,
Sakshi Khanna,Devyani Gupta, Ashima Puri
02:00pm – 03:00pm12F- PlenaryInnovating in Fashion, Lifestyle, Food & Beauty
Vertica Dvivedi ,
Rachna Mehra,
Shuchi Pandya,
Aarushi Bafna,
Apeksha Jain,
Mansi Gulati,
Konkana Bakshi ,
Pragati Jain,
Reynu Taandon ,
Vandana Krishna,
1261- ParallelDesign Thinking for entrepreneurshipNadisha Kumar Gulati,Lokesh Nathany, Nirmala Kandalgaonkar, Adil Saghir
1262- ParallelBeauty and Looking after yourself to Ageing Gracefully Jaswinder Grewal, Suparna Mukherjee ,
Shvetika Kaul , Kiran Sharma
03:00pm – 04:00pm12G- PlenaryInnovation by Entrepreneurship & StartupsRakhee Bakshee,
Archana Dhankar,
Priya Naik,
Kunal Verma,
Pallavi Pareek,
Tabassum Hasan,
Sonia Soman,
Shreyasi Singh ,
Kristin Kagetsu ,
Sonu Mittal
1271- ParallelThe Psychospiritual path to healing the Heart, Meditation, Superconsciousness, Authentic Holism & Human Flourishing leading to Living beyond 100 healthy and happyDr Alok Chopra, Dr Sanjay Sachdev
1272- ParallelThe Magic of Motivation – Secrets of Becoming a World Class LeaderSubha Rajan, Saumya Aggarwal, Prerona Roy, Sanmeet Kaur, Anjali Gupta,
04:00pm – 05:00pm12H- PlenaryInnovating in Agriculture, Ayurveda Green Sustainability, Wellness & HealthArchana Bhatnagar ,
Sabeena Khanna,
Revathi Sekhar Kamath ,
Shipra Dawar ,
Neha Upadhyay ,
Pallavi Upadhyaya,
Anand Kumar ,
Gita Ramesh ,
GurAmrit Bhalla
1281- ParallelThe Art of Cross Cultural Communication: Living, Working & Flourishing in a Global Community Subha Rajan, Vandana Sarin, Jayashree Srivastava,
Cheryl Kumar Templeton
1282- ParallelMental Health: Crucial for Success but Often IgnoredIra Rattan , Snigdha Mishra, Asha Gulati, Ananya Kejriwal
05:00pm – 06:30pm12I- Closing PlenaryInnovating for Wealth & WellnessH.E Mr. Alem Tsehaye Woldemariam
Subha Rajan,
Jia Singh,
Dr. Nandita Shah,
Anjali Singh, Radha Venuprasad,
Dr. Vikram Jaggi,
Sneh Bhavsar ,
Rashmi Anand ,
Anuja Bansal ,
Nidhika Bahl ,
Saidu Khairatul ,
Anchal Sharma ,
Bharat R Joshi ,
DR. Sruti Mohapatra,
Amit Sharma ,
Vandana Vadhera, Vivek Abrol
Amrita Rai
1291- ParallelInnovating through mentoring coaching & EntrepreneurshipShreyasi Singh,

Vayjayanti Pugalia,
Manish Puri

1292- ParallelWomen In Entrepreneurship: Take Control of Your Finances & Fear of FailureRakhee Bakshee, Anju Handa, Harsha Garg ,
Shradha Aggarwal,
Tanusri Das

Day-2, Wednesday , 13 September 2017

09:00am-10:00am13A- Opening PlenaryInnovation by youth entrepreneurs & corporates via Out of Box Ideas & smart thinkingMisha Kohli,
Shekhar Bhattacharjee,
Gurleen Kaur,
Jasmine Gohil ,
Shraddhanjali Rao,
Taruna Seth,
Parvati Tampi,
Sanya Bajaj
1311- ParallelHealthy Living with Food and NutritionKavita Devgan,, Seema Bali , Dr. Shobha Kaul, Rinku Madan
1312- ParallelHow to “Startup”Riddhi Saboo, Ritusmita Biswas, Pooja Dugar , Tanuja Chowdhury
10:00am – 11:00am13B- PlenaryInnovating in Fashion, Social Media, Arts & EntrepreneurshipZina Singh,
Zoya Singh,
Rinku Madan,
Rebekkah Kumar,
Gunit Cour,
Manav Gupta,
Triansha Tandan,
Anita Ahuja,
Keerti Kataria
1321- ParallelHow to Find Purpose, Power & Passion to Reinvent YourselfShirin Hasrat, Jayalakshmi Thirugnanam, Nithya David,
1322- ParallelWomen as Prey- How to change mindsets of societySubha Rajan , Aakanksha Bhargava , Garima Grover , Navya Kaul
11:00am – 12:00noon13C- PlenaryInnovations in Creative Entrepreneurship & Gender ParitySanjeev Mehra,
Rashi Menda,
Naya Mondo,
Jeroninio Almeida,
Rohit Raj,
Vandini Mehta,
Archana Priyadarshini,
Jugnu Grewal Almeida,
Dr. Lavlin Thadani,
1331- ParallelThe Mechanics of Creativity & InnovationUrmi Chakravorty , Vidyun Goel,
Adil Saghir
Deepshikha Kumar
1332- ParallelMeeting the Challenge of Leadership for Fostering Innovation, Creativity, CollaborationMadhu Shrivastava,
Himani Ahuja, Tanuja Choudhury, Shraddhanjali Rao
12:00noon– 01:00pm13D- PlenaryInnovations via New Thought Leaders & Creative MindsSandeep Singh,
Anita Nayyar,
Shalini Chopra,
Aakanksha Bhargava,
Sarika Bhattacharyya,
Ananya Kejriwal,
Princess PeaNina Gupta Bhasin
1341- ParallelFinding truth in the era of fake news and fear mongeringVatsla Bagai, Nandini Suri, Asha Gupta,
Vandna Vadhera
1342- ParallelInnovative Education & Learning New Skills for the 21st CenturyMayuri Misra, Savneet Bhasin, Vidya Ragu
01:00pm – 02:00pm13E- PlenaryInnovation in Travel , Tourism, Hospitality & Responsible ConsumerismDr. Subhash Goyal,
Aditi Balbir ,
Monica Suri,
P.P. Khanna ,
Swadesh Kumar ,
Rajan Sehgal ,
Pronab Sarkar ,
Malvinder Singh Rikhy
1351- ParallelSocial Media: The New Career FrontierArchana Dhankar, Preet Kaur Sethi,Tanya Khanna,
1352- ParallelWomen Leaders as Change Agents Subha Rajan, Anjali Singh, Pallavi Pareek, Aakanksha Bhargava , Meenakshi Gandhi
02:00pm – 03:00pm13F- PlenaryDisruptive Innovations in Technology & Social Empowerment by corporates & entrepreneursAshish Mathur,
Gouri Shankar,
Dr. Uttam Rao ,
Dr. Shikha Sharma ,
Minal Kavishwar ,
Jagmohan Misra ,
Alok Chopra,
Sanjay Sachdev
1361- ParallelArt, Media, Education & Innovative Ideas as Ways of Shifting Consciousness regarding Women & integrating them in societyRadha Venuprasad ,
Rita Gangwani ,
Ankita Jain
1362- ParallelBe in The Present Through Yoga & Food As TherapyGunjan Goela, Priya Prakash
03:00pm – 04:00pm13G- PlenaryInnovating by Journalists & Media ProfessionalsS Venkat Narayan,
Shruti Chaturvedi,
Stuti Jalan,
Rezaul Laskar,
Umashankar Singh,
Syed Nazakat,
Vineeta Pandey,
Prabha Chandran,
Dr. Devyani Khobragade
1371- Parallel(i)Daughters of Truck Drivers Share Their StoryKoral Dasgupta, Shomini Sen
1371- Parallel(ii)Security ManagementAman Singh
1372- ParallelPersonal Transformation for Leadership ExcellenceTriansha Tandan,
Rajika Kishore,
Vayjayanti Pugalia,
Niedhie Khera Verma
04:00pm – 05:00pm13H- PlenaryInnovating in Finance, Financial Services, Impact Investing & BusinessesPraveen Kadle,
Usha Amin,
Shwetha Bhatia,
Rakhee Malik,Richa Singh
Rajana Khanna,

1381- ParallelBoosting your brain and Business power through Mindmaps and Reinventing yourselfDharmendra Rai, Nidhika Bahl , Dr.Uttam Rao , Anju Arun Matta
1382- ParallelMeditation for Vibrant Health & Living Sarita Anand , Vidya Ragu ,
Natasha Bhardwaj
05:00pm – 06:00pm13I – Valedictory SessionInnovation & Sustainable Development for Economic Progress and Wellbeing – How our habits affect our habitat,
Rajiv Yadav,
Sally Holkar ,
Sayali Bhagat ,
Zakia Soman ,
shibani kashyap
06:00pm – 07:15pm13J – Closing PlenaryInnovation by AcademiaHon’ble Minister Shri. CR Chaudhary
Indu Anand,
Dr. Swati Pal,
Dr. Priyanka Mehta,
Prof. Alok Prakash Mittal,
Rita Singh,
Aparna Seebaluck,
Dr. Manpreet Singh Manna,
Sunita Tanwar,
Kavita Monga,
Heemal H Bhat,
Dharmendra Rai,
Reena Singh,Anita Verma ,
Bhawna Pandey
Dr. Mala kapoor,
Dinesh Singh

* Snacks, tea, coffee & beverages throughout.
* Lunch : 12:00 – 02:00pm. You can pick up your plates and attend session.